# SDR COMA2011072550050

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 36,777 hours, 32,162 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED A "GEAR DISAGREE" WARNING DURING CLIMB EN ROUTE DTW-SBN, CREW DECLARED AN EMERGENCY AND RETURNED TO DTW, AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED, CLEANED AND REINSTALLED CONNECTOR ON DOOR SELCTOR VALVE.  PERFORMED GEAR SWING WITH NO DISCREPANCIES NOTED.
